MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW,STER. 4.5X32MMCANN PT THD.; BONE FIXATION PLATE

ARTHREX, INC. LO-PRO SCRW,STER. 4.5X32MMCANN PT THD.; BONE FIXATION PLATE
Model Number LO-PRO SCRW,STER. 4.5X32MMCANN PT THD.
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a latarjet surgery the screw broke inside the bone.All parts were retrieved.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-8945-32pts, batch/serial (b)(6), was received for investigation.Functional testing could not be performed due to the damage to the device.Upon visual evaluation, the screw had broken off at the distal end.No fragments were returned for evaluation.The most likely cause can be attributed to misuse due to misaligned insertion or prying/leveraging the screw during insertion.

Brand Name
LO-PRO SCRW,STER. 4.5X32MMCANN PT THD.
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21470377
Report Number1220246-2025-00682
Device Sequence Number18321254
Product Code HRS
UDI-Device Identifier00888867053533
UDI-Public(01)00888867053533(11)241125(17)291031(10)15353139
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW,STER. 4.5X32MMCANN PT THD.
Device Catalogue NumberAR-8945-32PTS
Device Lot Number15353139
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown